Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 4, 2007, 8:34 PM EDT for Breathitt County, Wolfe County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2007, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 4, 2007, 9:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Breathitt County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 18 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KJKL 050034 SVRJKL KYC025-237-050100- /O.NEW.KJKL.SV.W.0039.070605T0034Z-070605T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 834 PM EDT MON JUN 4 2007 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY WOLFE COUNTY IN SOUTHEAST KENTUCKY * UNTIL 900 PM EDT * AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VORTEX...OR 2 MILES SOUTH OF CAMPTON...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PAXTON...WILHURST...MALAGA AND LEXIE BY 840 PM EDT... MOCT...SIMPSON...SEWELL AND SHOCKEY BY 845 PM EDT... TAULBEE AND ROCK LICK BY 850 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3780 8358 3764 8364 3749 8339 3770 8319 $$ ABE
2 follow-up statements
000 WWUS53 KJKL 050047 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 847 PM EDT MON JUN 4 2007 KYC025-237-050100- /O.CON.KJKL.SV.W.0039.000000T0000Z-070605T0100Z/ WOLFE KY-BREATHITT KY- 847 PM EDT MON JUN 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHWESTERN BREATHITT AND SOUTHEASTERN WOLFE COUNTIES... AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROSEFORK...OR ABOUT 9 MILES NORTH OF JACKSON...MOVING EAST AT 40 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3778 8345 3761 8355 3749 8339 3770 8319 $$ ABE
000 WWUS53 KJKL 050058 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 858 PM EDT MON JUN 4 2007 KYC025-237-050108- /O.EXP.KJKL.SV.W.0039.000000T0000Z-070605T0100Z/ WOLFE KY-BREATHITT KY- 858 PM EDT MON JUN 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BREATHITT AND SOUTHEASTERN WOLFE COUNTIES EXPIRES AT 900 PM EDT... THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 9 PM. LAT...LON 3778 8345 3761 8355 3749 8339 3770 8319 $$ ABE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:38 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 4, 7:38 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 738 PM EDT MON JUN 4 2007 .SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/ SCATTERED TO NUMEROUS CONVECTION WAS MOVING INTO THE AREA EAST OF A SURFACE AND H5 TROF. THINK MOST OF THE CONVECTION WILL BE THROUGH LATE AFTERNOON...THEN BEGIN TO TAPER OFF TOWARDS SUNSET. SHOULD STILL HAVE SCATTERED COVERAGE THOUGH THIS EVENING. MODELS ALSO SHOW A SECONDARY SURFACE TROF ACCOMPANIED BY AN H5 VORT MAX MOVING THROUGH LATE THIS EVENING. MAINTAINED POPS IN THE FORECAST FOR THIS FEATURE...WITH SCATTERED ACTIVITY MOVING THROUGH. THE LAST IN A SERIES OF H5 TROFS WILL MOVE THROUGH TUESDAY AFTERNOON AND EVENING. NOT AS MUCH SUPPORT FOR PRECIP AS THE SYSTEM HAD TODAY...SO WENT WITH 30 POPS FOR SCATTERED SHOWERS AND THUNDERSTORMS. CONVECTION WILL BECOME ISOLATED BY TUESDAY EVENING BEFORE ENDING OVERNIGHT AS HIGH PRESSURE BUILDS IN. THE NAM WAS HANDLING CURRENT CONVECTION WELL...SO USED IT AS A GUIDE FOR THE FORECAST OVER THE NEXT DAY OR SO. AFTER THAT...PREFER THE GFS SOLUTION. THE GFS HAS BEEN MUCH MORE CONSISTENT...WITH A MORE REASONABLE SOLUTION...CONCERNING WEDNESDAY AND WEDNESDAY NIGHT. KEPT THE FORECAST DRY FOR THIS PERIOD...AS DYNAMICS...MOISTURE...AND INSTABILITY APPEAR LACKING FOR ANY PRECIP TO FORM. .LONG TERM.../THURSDAY THROUGH MONDAY/ MODELS ARE IN GENERAL AGREEMENT ON THE UPPER LEVEL PATTERN OVER THE EXTENDED PERIOD...BUT THERE ARE SOME DIFFERENCES AT THE SURFACE. WITH A STRONG H5 HIGH BUILDING OVER THE SOUTHEASTERN US LATE IN THE WEEK THROUGH THE WEEKEND...WOULD EXPECT A COLD FRONT TO OUR NORTHWEST WILL HAVE A DIFFICULT TIME MAKING IT TOO FAR SOUTH. THINK THE GFS AND ECMWF BRING THE FRONT A LITTLE TOO FAR SOUTH. THE 12Z GFS BRINGS THE FRONT EVEN FURTHER SOUTH. PREFER SOMETHING CLOSER TO A BLEND OF A 06Z GFS AND NOGAPS SOLUTION...LEANING MORE TOWARDS THE NOGAPS. THIS IS ALSO SIMILAR TO HPC MANUAL PROGS...ONLY A LITTLE FURTHER NORTH WITH THE FRONT. A PUSH OF WARM AIR IS STILL ON SCHEDULE TO COME IN WEDNESDAY NIGHT THROUGH EARLY NEXT WEEK. THE APPROACHING FRONT WILL INCH SOUTHEAST TOWARD THE AREA FRIDAY INTO SUNDAY. THE NOGAPS DRIFTS THE H5 HIGH A LITTLE FURTHER EAST OVER THE WEEKEND...RESULTING IN A MORE SOUTHWESTERLY FLOW. THIS SHOULD WOULD DRIVE THE FRONT BACK TO THE NORTH AS A WARM FRONT. HPC MANUAL PROGS ALSO INDICATE THIS HAPPENING LATER IN THE WEEKEND. THE 12Z GFS CAME WEAKENS THE H5 HIGH IN THE SOUTHEAST...AND CAUSES THE FRONT TO MOVE FURTHER SOUTH. THIS ALSO CAUSES 12Z GFS MOS TO LOWER TEMPS OVER THE WEEKEND. PREFER TO STICK WITH A STRONGER H5 HIGH...DRIER FORECAST...AND WARMER TEMPS. COULD BE SOME DIURNAL TYPE CONVECTION FRIDAY THROUGH MONDAY...SO INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THIS TIME PERIOD. THE COVERAGE COULD BE A LITTLE MORE IF THE FRONT IS ABLE TO MAKE IT A LITTLE FURTHER SOUTH THOUGH. && .AVIATION.../00Z TO 24Z/...UPDATED CONVECTION CONTINUES...MAINLY ACROSS THE NORTHERN TWO-THIRDS OF FORECAST AREA. EXPECT THUNDERSTORM ACTIVITY TO QUICKLY DECREASE AFTER SUNSET. BASED ON EXTRAPOLATION ONLY...A THUNDERSTORM COULD AFFECT JKL BETWEEN 01Z AND 02Z...BUT EXPECT DECREASING TREND IN CONVECTION. SO FOR NOW WILL JUST GO WITH VCTS AT JKL THROUGH 02Z AND UPDATE IF NEEDED. AS FOR SME AND LOZ WILL LEAVE THUNDER OUT OF TAFS FOR THE REST OF THIS EVENING...AS EXPECT ANY THUNDERSTORMS TO PASS EITHER NORTH OR SOUTH OF THE SITES. WINDS NOW LOOK TO BE LIGHT ENOUGH TONIGHT TO ALLOW FOR FOG FORMATION ESPECIALLY IN AREAS WHERE RAIN FELL. LATER TONIGHT EXPECT IFR VISIBILITY IN FOG AT SME AND LOZ AND MVFR AT JKL. FOR TUESDAY...AFTERNOON THUNDERSTORMS AGAIN POSSIBLE BUT CHANCES APPEAR LOWER THAN TODAY...AND WILL LEAVE OUT OF TAFS FOR NOW. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WJM LONG TERM....WJM AVIATION...SBH
Hazardous weather outlook, Jun 4, 4:03 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 403 PM EDT MON JUN 4 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 403 PM EDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. SOME OF THE STORMS COULD CONTAIN SMALL HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING. THUNDERSTORMS WILL ALSO BE POSSIBLE FROM TIME TO TIME FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WJM
In the hours before
Local storm report, Jun 4, 6:42 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
642 PM EDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG STEPSTONE 38.09N 83.83W
06/04/2007 BATH KY LAW ENFORCEMENT
ONE TREE DOWN ON POWER LINES ON NORTH STEPSTONE ROAD.
&&
ABESpecial weather statement, Jun 4, 6:51 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 651 PM EDT MON JUN 4 2007 KYZ059-060-104-106-042315- ELLIOTT-MENIFEE-POWELL-MORGAN- 651 PM EDT MON JUN 4 2007 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN ELLIOTT... NORTHERN MORGAN...MENIFEE AND POWELL COUNTIES THROUGH 730 PM EDT MONDAY EVENING... AT 651 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LEISURE TO CLAY LICK TO 12 MILES WEST OF SPOUT SPRINGS...MOVING EAST AT 35 MPH. THE STORMS WILL BE NEAR STANTON...FRENCHBURG...AND SANDY HOOK BETWEEN 700 AND 720 PM THIS EVENING... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jun 4, 6:51 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 651 PM EDT MON JUN 4 2007 KYZ059-060-104-106-042330- ELLIOTT-MENIFEE-POWELL-MORGAN- 651 PM EDT MON JUN 4 2007 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN ELLIOTT... NORTHERN MORGAN...MENIFEE AND POWELL COUNTIES THROUGH 730 PM EDT MONDAY EVENING... AT 651 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LEISURE TO CLAY LICK TO 12 MILES WEST OF SPOUT SPRINGS...MOVING EAST AT 35 MPH. THE STORMS WILL BE NEAR STANTON...FRENCHBURG...AND SANDY HOOK BETWEEN 700 AND 720 PM THIS EVENING... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jun 4, 7:22 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 722 PM EDT MON JUN 4 2007 KYZ106-042355- MORGAN- 722 PM EDT MON JUN 4 2007 ...A STRONG THUNDERSTORM TO AFFECT MORGAN COUNTY THROUGH 755 PM EDT MONDAY EVENING... AT 722 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EBON...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR WOODSBEND AROUND 730 PM EDT...WEST LIBERTY AROUND 735 PM...ELAMTON AROUND 745 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. IF ON OR NEAR CAVE RUN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM ABE
Local storm report, Jun 4, 7:30 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG STEPSTONE 38.09N 83.83W
06/04/2007 BATH KY LAW ENFORCEMENT
TWO BILLBOARDS DESTROYED AND SHINGLES BLOWN OFF A ROOF IN
STEPSTONE.
&&
ABESpecial weather statement, Jun 4, 7:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 757 PM EDT MON JUN 4 2007 KYZ107-050030- JOHNSON- 757 PM EDT MON JUN 4 2007 ...A STRONG THUNDERSTORM TO AFFECT JOHNSON COUNTY THROUGH 830 PM EDT MONDAY EVENING... AT 757 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIN...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR FLATGAP AROUND 805 PM EDT...GALEN AROUND 810 PM EDT...NIPPA AROUND 815 PM EDT...CHESTNUT AROUND 820 PM EDT... HAMMOND AROUND 825 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 44 min |
| Jun 5, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 32 min |
| Jun 5, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 27 min |
| Jun 5, 3:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 36 min |
| Jun 5, 3:34 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 41 min |
| Jun 5, 4:02 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 28 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 34 min |
| Jun 5, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 5, 4:50 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 25 min |
| Jun 5, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 52 min |
| Jun 5, 5:31 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 44 min |
| Jun 5, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 49 min |
| Jun 5, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 47 min |
| Jun 5, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 46 min |
| Jun 5, 6:07 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 38 min |
| Jun 5, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 63 min |
| Jun 5, 6:20 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 50 min |
| Jun 5, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.